# SDR GTIA2020102635408

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM Y-81 WAS FOUND WITH MULTIPLE SPOTS OF CORROSION ALONG THE BEAM BETWEEN FRAME 12-16, RAF 2541584-2 CREATED.  SEE LTPR 5001018108-0010 FOR FINAL REPAIR.  REVIEWED LTPR NRI 5001018108-0010 AND Y-81 FLOOR BEAM BETWEEN FR 12-16 HAS BEEN REPAIRED, IAW SPIRIT AIRLINES EO 5311-2069.
